Is this normal? Pain everywhere can hardly move?

For the last couple of weeks i have become increasingly stiff and ache everywhere in joints, cant move today at all. Without excruciating pain, just laid in bed crying, am on my fourth prostap injection and take oxycodone tramadol and naproxen daily.

Does anyone know what's happening to me, don't know if i should call doctor or nhs direct?

please help x

3 Replies

oldestnewest
  • painful bones and muscles and veins is a common side effect of the GnRH drugs.

    I had that too, but it came and went, some days much worse than other days , but certainly had me laid up in bed most of the time. You should let your GP know, but to be honest there isn't much can be done other than keep on top of pain relief, until the drug strength wears off.

    If you want to stop the drug you can do so. I stopped after the 4th one. Couldn't cope with the strengthening grim side effects any more as I was wrecked and had no quality of life at all by then. I am pleased to say that the pains in muscles bones and veins did subside as the drug wore off over weeks .

    I took diclofenac as it is a muscle relaxant. Part of the reason for the pains is increase to blood pressure, and it might be that your GP will give you meds to reduce blood presssure for a while. But they can then swing the other way reducing blood pressure too much and leaving you faint and dizzzy and not up to much either for that reason.

    Keep the pain killers topped up, get as much sleep as pain allows, activities will only increase heart activitiy and blood pressure even more.

    it's horrid to go through it but it is on the known and listed side effects list.

    If you are not coping with the pain and it gets too much then definitely call the GP for advice and/or the gynaecologist that prescribed it to you.

    Pain free hugs to you, it's such an uncomfy helpless feeling and really quite scary too.

    I know mine coincided with bouts of heart palpitations in the 4th implant zone and they were really putting me in a panic attack state at times too.

    Please try and rest as much as possible and don't over stress your heart or your head. Certainly do not attempt to work or go out and about when your in this phase.

  • Thank you for the reply, i seem slightly better this morning, i couldn't walk yesterday it was too painful, but have managed to make it downstairs and back? Back lower and upper still very painful as well as hips shoulders, hands, elbows and base of neck.

    rang doctors who are calling me back as next available appointments are Thursday and next Tuesday??

    have been taking naproxen which maybe helping, i know they take awhile to get in your system.

    ironically i have no endometriosis pain so the prostap is working.

  • Hi dragonparc, I am suffering with all the symptoms you described especially hips legs shoulders back and elbow.

    I have yet to be diagnosed with Endo but am awaiting appt for Laparoscopy , having pre-op assmt this Friday.

    I take Co-codomol which doesn't really touch the pain for me and bungs me up something chronic, causing excruciating pain and Diclofenac makes me feel spaced out and high, (weird) I am stuck in doors most days, depressed, crying a lot, suicidal feelings too, not able to walk for more than 10mins (when i do go out) without needing to stop and sit, I feel too tired to get up in the mornings but cannot lay in bed because of the pain.

    I am not on any GnRH drugs like yourself but was sure after reading many reports, blogs etc that all my pains and symptoms were from the Endo, so my question is:

    How do you know that your Endo pain is gone when you have these other symptoms?

    Anxious and curious

    I hope you find relief from your symptoms and I wish you all the best

    Take care xx

You may also like...